Volume 79; Issue 15

Statistics & Probability Letters

Volume 79; Issue 15
2

On a representation of weighted distributions

Année:
2009
Langue:
english
Fichier:
PDF, 386 KB
english, 2009
3

Analytic expressions for predictive distributions in mixture autoregressive models

Année:
2009
Langue:
english
Fichier:
PDF, 462 KB
english, 2009
4

Modelling heavy-tailed count data using a generalised Poisson-inverse Gaussian family

Année:
2009
Langue:
english
Fichier:
PDF, 703 KB
english, 2009
9

Editorial Board

Année:
2009
Langue:
english
Fichier:
PDF, 83 KB
english, 2009
10

A limit theorem of two-type Galton–Watson branching processes with immigration

Année:
2009
Langue:
english
Fichier:
PDF, 561 KB
english, 2009